U.S. doctors online nowAsk doctors free
Anaheim, CA
A 21-year-old female asked:

Light bleeding/spotting for a day 6 days after taking plan b 8 days after sex. i have cramps as well, how worried should i be about pregnancy??

1 doctor answer1 doctor weighed in
Dr. Mohammad Ashori
Family Medicine 16 years experience
Unlikely pregnant: 8 days after intercourse, the plan B pill isn't quite effective. But, the chance of pregnancy still remains statistically low. The chance of pregnancy this early is incredibly low. Still a bit early for a pregnancy test, I think it would be good to do it in 2 days and again in 4-5 days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 4, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.